# SDR DALA2022120907984

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 44,405 hours, 23,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 61 S3r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3131 - HAIL DAMAGE FRAME 61, 5.7 INCHES FWD, 3.1 INCHES INBOARD 3R. CORRECTIVE ACTION: WORK ACCOMPLISHED ON DELTA ER/A 604182-14. (2527136)
